Ask The Doctor > Questions & Answers > My nephew has Scarlett fever He’s on antibiotics and taking

My nephew has Scarlett fever He’s on antibiotics and taking

Patient: My nephew has Scarlett fever. He’s on antibiotics and taking Benadryl, but the itching is still unbearable. IA there anything I can buy to alleviate his itching?

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.Benadryl won’t really help w ith the itching especially if it is Scarlett fever.Rather an antihistaminic like Levocetirizine would have been more helpful.I will advise you Tab. Loratadine, which is better compared to both Benadryl and levocetirizine, and will reduce the itching.Hope this was helpful,Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment